A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem

Ahlswede R, Cai N (1999)
Combinatorics, Probability and Computing 8(4): 301-305.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
Kleitman's conjecture concerning the 'Kleitman-West problem' is false for 3-element subsets.
Erscheinungsjahr
1999
Zeitschriftentitel
Combinatorics, Probability and Computing
Band
8
Ausgabe
4
Seite(n)
301-305
ISSN
0963-5483
Page URI
https://pub.uni-bielefeld.de/record/1621975

Zitieren

Ahlswede R, Cai N. A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing. 1999;8(4):301-305.
Ahlswede, R., & Cai, N. (1999). A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing, 8(4), 301-305. https://doi.org/10.1017/S0963548399003909
Ahlswede, R., and Cai, N. (1999). A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing 8, 301-305.
Ahlswede, R., & Cai, N., 1999. A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing, 8(4), p 301-305.
R. Ahlswede and N. Cai, “A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem”, Combinatorics, Probability and Computing, vol. 8, 1999, pp. 301-305.
Ahlswede, R., Cai, N.: A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem. Combinatorics, Probability and Computing. 8, 301-305 (1999).
Ahlswede, Rudolf, and Cai, Ning. “A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem”. Combinatorics, Probability and Computing 8.4 (1999): 301-305.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar